MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 6 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 6 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-40-612
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 06/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2014, the patient underwent total right knee arthroplasty due to degenerative arthritis.The patella was resurfaced.The surgeon reported no intraoperative complications.The patient was implanted with the depuy knee system and smartset bone cement x 2.On (b)(6) 2019, the patient underwent a right knee revision due to loosening of the tibial component, instability, and pain.The surgeon reported wear to the posteromedial aspect of the polyethylene.He also noted the tibial component was grossly loose and appeared not to be fix at all and lifted out.There was no cement on the tibial component at the component to cement interface.The femoral component was removed with flexible osteotomes.The patella was retained.The patient was implanted with a competitor system and there were no complications to the procedure.Doi: (b)(6) 2014.Dor: (b)(6) 2019 (rt knee).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PS FB INSRT SZ 6 12MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9563903
Report Number1818910-2020-00992
Device Sequence Number2902499
Product Code JWH
UDI-Device Identifier10603295050117
UDI-Public10603295050117
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1516-40-612
Device Catalogue Number151640612
Device Lot Number397011
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer02/03/2020
Initial Report FDA Received Date01/08/2020
Supplement Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 41MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR